# SDR CA080229007

- Difficulty date: February 20, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Boeing 767-35H
- Aircraft time: 66,623 hours
- Engine: Ge CF680C2B6F
- System (JASC): 2565 · Escape Slide
- Part: Lever
- Part number: 416T28243
- Condition: Misinstalled
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) OVER-WING SLIDE COMPARTMENT DOOR OPENING ACTUATING MECHASIM - LEVER DESCRIPTION: A LEVER THAT JOINS THE FIRING PIN CLEVIS OF THE OFF-WING ESCAPE SLIDE COMPARTMENT DOOR OPENING ACTUATOR TO THE ACTUATING ROD IS BEING INSTALLED UPSIDE-DOWN. THIS APPEARS TO CAUSE THE LEVER TO BIND WITH THE FIRING PIN CLEVIS AND COULD PREVENT NORMAL DOOR OPENING ACTUATION IN A REAL SITUATION.  IT SEEMS THAT NO SDR WAS RAISED FOR THE PREVIOUS FINDING. LEVER ORIENTATION CORRECTED IAW DIAGRAMS SUPPLIED IN THE IPC AS WELL AS THOSE DIAGRAMS INCLUDED WITH THE RIGGING INSTRUCTIONS IN THE AMM. ENGINEERING APPROACHED TO ADDRESS A POSSIBLE AMENDMENT TO THE AMM. (TC NR 20080229007)
